Jump to content
Hallucinogen Persisting Perception Disorder (HPPD) Support Forum

sami

Members
  • Content Count

    69
  • Joined

  • Last visited

  • Days Won

    2

sami last won the day on August 5

sami had the most liked content!

Community Reputation

5 Neutral

1 Follower

About sami

  • Rank
    Established Member

Recent Profile Visitors

The recent visitors block is disabled and is not being shown to other users.

  1. I got floaters same time I got palinopsia, photophobia, halos, starbursts and dp/dr, and same time vs, ghosting and tinnitus got worse. Never had floaters before that. This is my theory on why: https://www.reddit.com/r/visualsnow/comments/cqwkw2/why_do_you_get_floaters_with_vs/ex09m8h
  2. There are a few of us active on discord. Join us if you want do chat: https://discord.gg/j7v2VKy
  3. sami

    I need help

    Sleep is good.
  4. First: You have not ruined your life. The advice is the same as for everyone else: abstain from all drugs. Even avoid caffeine. Anxiety makes it worse. Thinking about it all the time makes it worse. Try to occupy yourself with things. Hobbies are great. I did around 650 ug my (2nd) last time, and then did a small amount, around 70 ug 8 months later. Haven't done anything since then, even stopped weed which I had smoked almost daily for 6 yrs. Started developing visual snow 6 months later, and then got the rest (palinopsia, floaters, dp/dr, tinnitus, etc.) a year after that. First there is a lot of anxiety because of it, and that definitely makes the dp/dr worse. It has now improved with 95 %. I also got a bad depression after the big trip, and it's also a lot better now. Visuals are still bad, but I definitely don't think as much about them anymore, and life goes on. Things will get better, especially with your attitude, which feels quite positive in the way your write. Most important thing is to keep your anxiety in check, and not let the different symptoms make it worse. You'll be alright.
  5. @Jay1 How do I become a backer?
  6. Can't get it. I have Zopiclone on an old prescription.
  7. @David S. Kozin I can help out with the web development.
  8. Sounds like you had a panic attack, not uncommon with edibles. Regarding visuals, hard to say if you are just paying extra attention to things because of the panic attack. Some people get hallucinations from weed, especially if they've done hallucinogens previously.
  9. I've had PTSD since childhood and it sounds exactly like it's what you are going through.
  10. Yea, definitely obsessing about it, constantly looking for changes, stress, anxiety makes it worse. I think mine has gotten better by just forcing myself to do other things, even when it is at its worst. I basically also have OCD so fighting those tendencies at the same time is really difficult.
  11. Chronic lyme is extremely hard to test for. I do have a lot of other symptoms, I don't test positive currently even on the better tests, but it doesn't really mean anything, since all of them basically look for antibodies on active infections, i.e. your body is actively fighting it. If you have a lowered immune system it might not even fight it i.e. no immune response, no positive test.
  12. I haven't noticed it previously, but I've also been on a bunch of herbs for lyme disease for a month now, so I'm suspecting it might have something to do with it. This is the first time ever I've actually noticed a relief from anything at all with my visuals since everything started 1.5 yrs ago.
  13. I had pretty bad DP/DR during spring and now it's a lot better. I think there are different parts in why it is better, but in part I've become more used to my visuals (which during the same period have got worse) and I've been forcing myself to do things I used to enjoy even though it has felt really hard, like watching my favorite movies and TV series, play Xbox games, etc. I also started with Lion's mane mid June and I think it has helped a lot with brainfog and DP/DR, sort of giving me a nudge. I still fall back sometimes, the other night I had my first case of slight DP/DR in six weeks, probably related to me tapering off Zopiclone and increased visuals, and therefore slight increase in anxiety. It was slightly better yesterday, and back to baseline today. Might have something to do with a full dose of Zopiclone for sleep yesterday though, but also the case I got some really good deep sleep last night, and I definitely notice DP/DR is worse when not sleeping properly. I am sure it will get better, try to focus on things you love or used to love, small things, something to put your mind on other things, a lot of rest, a lot of sleep, no stress.
  14. I've only used Zopiclone, but I notice a big change the next day when I've taken it for the night with reduction of visuals and tinnitus. So my question is, those of you who have used benzos and stopped using them, or use them in periods, do you get an increase in symptoms when you taper them off before returning to baseline?
×
×
  • Create New...

Important Information

By using this site, you agree to our Terms of Use.